Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/21060
Title: DISPERSION-RELATIONS IN THE ELECTROSTATIC APPROXIMATION FOR WAVES IN A MAGNETIC NEUTRAL SHEET
Authors: SMITH, PR
COWLEY, SWH
DUNGEY, JW
First Published: 1-Jan-1984
Publisher: PERGAMON-ELSEVIER SCIENCE LTD
Citation: PLANETARY AND SPACE SCIENCE, 1984, 32 (9), pp. 1135-1145
DOI Link: 10.1016/0032-0633(84)90140-5
ISSN: 0032-0633
Links: http://hdl.handle.net/2381/21060
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.